# SDR J7SA2020081000213

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N367FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500378
- Aircraft time: 3,749 hours, 2,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION. ACCOMPLISHED REMOVAL AND REPLACEMENT OF FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES. OPS CHECK SATISFACTORY IAW AMM 33-52-00.
